# SDR CALA2018073001705

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 94,805 hours, 9,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMER LIGHT POWER SUPPLY M3 3097 BATTERY LOW CAPACITY. DOOR 2R EMERG LIGHT POWER SUPPLY M33097 BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
